| Catalog Number |
415068 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: event 4: reason of complaint: customer states: "we had 4 incidences of the safsite bungs leaking - 3 occurred with nuclear medicine technologists and one with a registered nurse.Patients were cannulated, the bung attached to the end of the cannula and the cannula taped down.Once the cap was removed from the safsite bung so a flush could be administered, blood started to leak back through the one-way valve of the bung.Bungs were secured tightly we are always vigilant with this as we are injecting radioactive pharmaceuticals through these, so it was not a case of a loose connection.It wasn't just a trickle back through the one-way valve; it was a significant flow.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation, the root cause of the reported incident was unable to be determined.The reported defect was unable to be confirmed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, the retained units were evaluated and passed the internal testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.